# SDR M3XA2020042303

- Difficulty date: April 22, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N456MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0854
- Aircraft time: 3,428 hours, 13,962 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Mr Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DURING CRUISE FLIGHT MAIN GEARBOX OIL PRESSURE INDICATED 0.1 BAR.  MECHANIC TROUBLESHOT SYSTEM, CLEANED OIL PRESSURE SENSOR,  INSPECTED AND CLEANED CONNECTOR TO SENSOR.  PERFORMED OIL PRESSURE SENSOR FUNCTION CHECK WITH NO DEFECTS AND PERFORMED GROUND RUN WITH NO DEFECTS NOTED.  BIS
